# SDR USAASB99172

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23116
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Mlg Ww
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

PBI-BWI - FLT 2615, DURING CRUISE, THE SYSTEM 'B' HYDRAULIC QUANTITY LIGHT ILLUMINATED FOLLOWED BY LOSS OF PRESSURE ON HYDRAULIC GAUGE.  SHORTLY AFTER, THE LOW PRESSURE LIGHTS ON THE 'B' PUMPS ILLUMINATED.  CREW SHUT OFF THE 'B' PUMPS AND DECLARED AN EMERGENCY.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AT BWI.  SYSTEM 'A' HYDRAULIC SYSTEM READ ONE GALLON UPON LANDING.  MAINTENANCE FOUND AN O-RING DAMAGED AT THE NR 2 'B' PUMP PRESSURE LINE FITTING.  REPLACED O-RING AND SERVICED SYSTEM.  LEAK CHECK GOOD.  (M)
